# SDR CALA2020072001064

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 79,505 hours, 9,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD717011
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY BATTERY FAILED OPS CHECK ON T/C NO. 97-1011-1-6904 REMOVED AND REPLACED R4 BATTERY PACK P/N AD-D717-01-1  S/N 180833 REF 777 MM 33-51-06-960-802.  OPS CHECK GOOD.
